Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 49, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 13, 2020, 9:08 AM EDT for 7 counties in Georgia; Nassau County, Florida. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 9:08 AM EDT (13:08 UTC)
- Expired
- Apr 13, 2020, 10:15 AM EDT
- In force
- 67 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Nassau County, FL, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Echols County, GA, Glynn County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 63 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 9:10 AM EDT | TSTM WND GST 41 | 11 Nnw Stephen Foster S, GA | THE REMOTE AUTOMATIC WEATHER STATION IN THE NORTHWESTERN PORTION OF THE OKEFENOKEE SWAMP MEASURED A PEAK WIND GUST OF 41 MPH. |
| Apr 13, 9:40 AM EDT | TSTM WND DMG | 5 Wnw Kingsland, GA | THE CITY OF KINGSLAND POSTED INFORMATION ON SOCIAL MEDIA REGARDING A TREE DOWNED BY STRONG WIND GUSTS NEAR THE INTERSECTION OF GEORGIA HIGHWAY 40 AND COLERAIN ROAD. TIME OF DAMAGE BASED ON RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 3:20 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1152 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 550 m²/s²
- 0-3 km storm-relative helicity
- 743 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 16.6
The text
As transmitted.
555
WUUS52 KJAX 131308
SVRJAX
FLC089-GAC025-039-049-065-101-127-299-131415-
/O.NEW.KJAX.SV.W.0049.200413T1308Z-200413T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
908 AM EDT Mon Apr 13 2020
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Northern Nassau County in northeastern Florida...
Camden County in southeastern Georgia...
Glynn County in southeastern Georgia...
Echols County in southeastern Georgia...
Southeastern Brantley County in southeastern Georgia...
Southeastern Ware County in southeastern Georgia...
Southeastern Clinch County in southeastern Georgia...
Charlton County in southeastern Georgia...
* Until 1015 AM EDT.
* At 908 AM EDT, severe thunderstorms were located along a line
extending from 6 miles west of Woodbine to near Needmore, moving
east at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
St. Marys, Kingsland, Brunswick, St. Simons Island, Hilliard,
Folkston, Woodbine, Fargo, Statenville and Dock Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for northern and
northeastern Florida...and southeastern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3119 8125 3110 8137 3072 8142 3055 8198
3062 8314 3071 8313 3134 8148 3128 8139
3129 8139 3131 8134 3127 8122
TIME...MOT...LOC 1308Z 261DEG 53KT 3099 8183 3064 8276
HAIL...1.00IN
WIND...70MPH
$$
ENYEDI3 follow-up statements
583
WWUS52 KJAX 131329
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
929 AM EDT Mon Apr 13 2020
GAC025-131339-
/O.CAN.KJAX.SV.W.0049.000000T0000Z-200413T1415Z/
Brantley GA-
929 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRANTLEY COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 AM EDT for northern and
northeastern Florida...and southeastern Georgia.
LAT...LON 3119 8125 3110 8137 3072 8142 3055 8198
3062 8314 3071 8313 3100 8212 3106 8200
3105 8194 3109 8192 3110 8184 3118 8177
3134 8148 3128 8139 3131 8134 3127 8122
TIME...MOT...LOC 1329Z 261DEG 53KT 3104 8148 3069 8241
$$
FLC089-GAC039-049-065-101-127-299-131415-
/O.CON.KJAX.SV.W.0049.000000T0000Z-200413T1415Z/
Nassau FL-Camden GA-Glynn GA-Echols GA-Ware GA-Clinch GA-Charlton GA-
929 AM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR NORTHERN NASSAU...CAMDEN...GLYNN...ECHOLS...SOUTHEASTERN WARE...
SOUTHEASTERN CLINCH AND CHARLTON COUNTIES...
At 929 AM EDT, severe thunderstorms were located along a line
extending from near Jekyll Island to 9 miles east of Fargo, moving
east at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
St. Marys, Kingsland, Brunswick, St. Simons Island, Hilliard,
Folkston, Woodbine, Fargo, Statenville and Dock Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for northern and
northeastern Florida...and southeastern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3119 8125 3110 8137 3072 8142 3055 8198
3062 8314 3071 8313 3100 8212 3106 8200
3105 8194 3109 8192 3110 8184 3118 8177
3134 8148 3128 8139 3131 8134 3127 8122
TIME...MOT...LOC 1329Z 261DEG 53KT 3104 8148 3069 8241
HAIL...1.00IN
WIND...70MPH
$$
ENYEDI037
WWUS52 KJAX 131342
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
942 AM EDT Mon Apr 13 2020
GAC065-101-131351-
/O.CAN.KJAX.SV.W.0049.000000T0000Z-200413T1415Z/
Echols GA-Clinch GA-
942 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR ECHOLS AND SOUTHEASTERN CLINCH
COUNTIES IS CANCELLED...
The storms which prompted the warning havemoved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 AM EDT for northeastern
Florida...and southeastern Georgia.
LAT...LON 3119 8125 3110 8137 3072 8142 3055 8198
3058 8242 3083 8233 3094 8190 3110 8150
3131 8134 3128 8132 3127 8122
TIME...MOT...LOC 1341Z 261DEG 53KT 3107 8127 3072 8220
$$
FLC089-GAC039-049-127-299-131415-
/O.CON.KJAX.SV.W.0049.000000T0000Z-200413T1415Z/
Nassau FL-Camden GA-Glynn GA-Ware GA-Charlton GA-
942 AM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR NORTHERN NASSAU...CAMDEN...SOUTHEASTERN GLYNN...SOUTHEASTERN WARE
AND CENTRAL CHARLTON COUNTIES...
At 941 AM EDT, severe thunderstorms were located along a line
extending from 8 miles east of Jekyll Island to 10 miles southeast of
Stephen Foster State Park, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Marys, Kingsland, Brunswick, St. Simons Island, Hilliard,
Folkston, Woodbine, Kings Bay Base, Homeland and Kings Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for northeastern
Florida...and southeastern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3119 8125 3110 8137 3072 8142 3055 8198
3058 8242 3083 8233 3094 8190 3110 8150
3131 8134 3128 8132 3127 8122
TIME...MOT...LOC 1341Z 261DEG 53KT 3107 8127 3072 8220
HAIL...<.75IN
WIND...60MPH
$$
ENYEDI850
WWUS52 KJAX 131409
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
1009 AM EDT Mon Apr 13 2020
FLC089-GAC039-049-127-299-131418-
/O.EXP.KJAX.SV.W.0049.000000T0000Z-200413T1415Z/
Nassau FL-Camden GA-Glynn GA-Ware GA-Charlton GA-
1009 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NASSAU...CAMDEN...
SOUTHEASTERN GLYNN...SOUTHEASTERN WARE AND CENTRAL CHARLTON COUNTIES
WILL EXPIRE AT 1015 AM EDT...
The storms which prompted the warning have weakened and some have
moved out of the warned area. Therefore, the warning will be allowed
to expire. However gusty winds are still possible with these
thunderstorms and a Significant Weather Advisory is in effect.
A Tornado Watch remains in effect until 1100 AM EDT for northeastern
Florida...and southeastern Georgia.
LAT...LON 3119 8125 3110 8137 3072 8142 3055 8198
3058 8242 3083 8233 3094 8190 3110 8150
3131 8134 3128 8132 3127 8122
TIME...MOT...LOC 1408Z 261DEG 53KT 3112 8085 3078 8178
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 7:44 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 13, 7:44 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
744 AM EDT Mon Apr 13 2020
...TORNADO WATCH IN EFFECT FOR SOUTHEAST GA AND ALONG THE I-10
CORRIDOR OF NORTHEAST FL THROUGH 11 AM TODAY...
.AVIATION...
[Through 12Z Tuesday]
SSW winds of about 12-22 kt expected through the early morning
hours with a few gusts of 27-30 knots. Winds expected to shift to
the southwest by around 14Z-15Z at near 14-24 kt and gusty, with
winds becoming 5-10 kt after 23Z tonight. Early this morning,
mostly MVFR-VFR cigs for terminals until about 13-16Z. Squall
line is from roughly Jesup, GA to about Moody AFB at 1130z. This
line move to the southeast this morning. Quickly deteriorating
conditions as the squall line is likely to reach KSSI between 13Z-
15Z and then weaken slightly as it reaches the Duval County TAF
sites between 15Z-16Z. A threat of showers and storms moving into
the GNV and SGJ TAF sites by 20Z-22Z as well. More improved cigs
by and after 20z and through the evening with VFR conditions
outside of the any scattered aftn convection. Looks as though
a slight lull in convective activity from about 20z through the
early evening but will carry at least vicinity shower/storms
through the end of the period. CIGS deteriorate again after 03z-
06z time-frame as same cold front becomes stationary with MVFR
cigs and then IFR conditions developing south of this feature
from 06z-12z.
&&
.PREV DISCUSSION [403 AM EDT]...
.NEAR TERM [Through Tonight]...
Early radar analysis shows a complex line of of numerous to widespread
showers and storms located from the srn Appalachians swd to the
wrn central FL panhandle. Model guidance shows strong kinematics
occurring in tandem with the approaching squall line with 850 mb
winds of 50-60 kt over southeast GA and the Suwannee Valley and a
strong 250 mb jet of 145 kt over s central AL and GA. Effective
helicity values of a solid 400 m2/s2 are progged by the RAP by 09z
this morning over nrn parts of our area.
Before sunrise, we expect the squall line to move into northwest
zones accompanied by a risk of damaging winds and isolated
embedded tornadoes and a tornado watch is now in effect. This
line should stay intact for several hours, producing scattered to
numerous severe weather reports as it moves fairly quickly to the
east. Timing from guidance has the line moving into coastal
southeast GA and Suwannee Valley by about 9-10 AM and then
possibly becoming a less defined by noon-early afternoon as main
dynamics associated with a shortwave trough at 500 mb shifts
north-northeast of the area. In fact, the front is shown to stall
near the state line, with storms running out ahead of it toward
Orange Springs and St Augustine but possibly weakened as low level
convergence becomes more muted. Nonetheless, a corridor of
instability, characterized by SBCAPEs 1500-2500 J/kg is expected
generally around I-10 and to the south, with a chance of storms
expected this aftn, so some severe threat is still anticipated,
even if the squall line looses is punch. If a few storms are able
to get going in the aftn again, steep lapse rates aloft and about
45-50 kt of shear will be capable of producing severe hail and
damaging wind gusts.
Tonight...the stalled frontal boundary is expected to be located
in the vicinity of the FL/GA state line southwest to over the
Apalachee Bay and into the GOMEX. A good chance for showers and
thunderstorms will continue along this feature through tonight;
however, the main forcing for convection won't be realized until
after midnight and into the predawn hours. Given increased
convergence along the front, we have likely chances 60-70 percent
toward the early morning from JAX metro area to Gainesville and
Trenton. With high moisture content and weak to moderate
instability, there is a threat of locally moderate to heavy
rainfall, which could lead to localized areas of flooding in low
lying and urban areas. We can't rule out an isolated strong to
severe storm tonight as well given adequate shear and mid level
disturbances moving northeastward over the area after midnight.
.SHORT TERM [Tuesday Through Wednesday]...
An unsettled weather pattern will continue to bring rain showers and
storms through Tuesday and Wednesday. The cold front will be nearly
stationary over NE FL on Tuesday and oriented west southwest to east
north east from the Suwannee Valley into coastal Southeast Georgia.
Some disturbances will be traversing the area in the west southwest
flow helping to generate likely showers and thunderstorms. The storm
prediction center has SE GA and NE FL in a Marginal risk for severe
weather and some isolated severe storms could form as the environment
over our region will have 1,500-2000 J/kg of MLCAPE and 40-50
knots of 0-6Km Bulk Shear. These conditions could support some
strong to severe wind gusts 40-60 mph and hail up to 1 inch in
diameter.
A second cold front will approach the southeast states Tuesday night
into Wednesday while a new wave of low pressure helps lift the old
frontal boundary northward into SE GA. With well above normal moisture
levels in place, the wave of low pressure will help to generate
additional rounds of rainfall and a chance of thunderstorms. An
isolated strong storm is possible over NE FL where more
instability will reside coupled with 0-6Km Bulk shear values near
50 knots. Potentially heavy rainfall is possible as showers and
storms could repeat over the same locations as the low and
midlevel flow remains unidirectional from the west southwest as
the front moves pushes back through the area.
High pressure behind the second cold front will push it southeast
into our area and should help kick the wave of low pressure
northeast and offshore into the Atlantic waters Wednesday night
with drier conditions behind the second front's passage overnight
into early Thursday.
Temperatures will be above normal values Tuesday with highs in
the 80s and lows in the mid to upper 60s. Temperatures will be
near normal Wednesday with highs in the upper 70s to low 80s and
lows in the mid to upper 80s over north central Florida.
.LONG TERM [Thursday Through Monday]...
On Thursday, surface high pressure to the north of the area will
push the cold front into central Florida by morning. The the high
will move to our northeast allowing the cold front to possibly
stall over central Florida. at the same time, high pressure moving
off the Atlantic coast will allow northerly winds behind the
front to quickly veer to the northeast and east. This will create
a long fetch onshore flow and allow a weak inverted trough to form
over the NE FL waters keeping a chance of rain showers in the
forecast along the coastal counties and locations east of Highway
301.
Friday and Saturday, the frontal boundary to the south of the
area will attempt to move back northward as a surface low develops
to the west of the region near the Mississippi Valley with a cold
front on its heels moving towards the southeast. As the boundary
lifts northward, additional rain chance are possible with greater
shortwave energy moving into the region on Saturday as the cold
front moves in from the northwest. Currently, the model
differences depict the enhanced lift and greater rain shower
chances beginning late Friday and again into the day Saturday with
the ECMWF delivering rain chances a bit later towards midday
Saturday. However, both models show greater chances and coverage
of showers over Central Florida.
High pressure will push the cold front into Central Florida late
Saturday into early Sunday with a lull in shower chances early in
the day before the high moves quickly northeast while a new low
pressure system develops along the Gulf coast and aids in lifting
the frontal boundary northward again as it approaches the region
from the west allowing rain chances to increase towards the
afternoon and evening hours.
Temperatures will be below normal Thursday and near normal
Friday through Sunday as unsettled weather continues over the
region.
.MARINE...
Strong southerly winds continue early this morning with SCA and
Gale warnings in effect for area waters. After sunrise,
anticipate a squall line pushing in from the west with showers
and thunderstorms moving across the area waters later this
morning. A tornado watch in effect for portions of area waters
until 11 AM. Winds relax a bit for this afternoon-evening but
elevated seas and gusty southwesterly winds are still expected.
The front will stall over the area waters on Tuesday with
additional rain and thunderstorms possible. A wave of low pressure
will develop and ride northeast along the frontal boundary
Tuesday- Wednesday bringing another round of showers and a chance
of thunderstorms. A coastal trof will set up Thursday and Friday
for isolated to widely scattered showers and breezy east-northeast
flow.
Rip currents: Rough surf and a moderate risk of rip currents and
today.
.HYDROLOGY...
Locally heavy rainfall will accompany the line of showers and
storms today, with additional rainfall expected late tonight and
into Tuesday and Wednesday. A marginal risk of excessive rainfall
anticipated from Tuesday into Wednesday, with possible localized
flooding concerns developing by midweek. Estimated rainfall
amounts through Wednesday night are in the 2-4 inch range...with
the highest totals generally north of a line from Gainesville to
St Augustine. No river flooding issues expected at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 85 60 84 62 73 / 80 20 40 50 60
SSI 82 66 79 66 75 / 80 30 70 50 70
JAX 87 67 83 68 80 / 80 60 90 40 80
SGJ 89 68 82 68 83 / 40 70 80 20 70
GNV 86 67 85 67 82 / 60 70 90 30 80
OCF 89 69 88 68 85 / 40 30 30 10 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...High Rip Current Risk through this evening for Coastal Camden-
Coastal Glynn.
AM...Small Craft Advisory from 11 AM this morning to 5 PM EDT this
afternoon for Waters from Altamaha Sound GA to Fernandina
Beach FL from 20 to 60 NM-Waters from Fernandina Beach to
St. Augustine FL from 20 to 60 NM-Waters from St. Augustine
to Flagler Beach FL from 20 to 60 NM.
Gale Warning until 11 AM EDT this morning for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory until 11 AM EDT this morning for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&In the hours before
Local storm report, Apr 13, 6:51 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
651 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND GST DOUGLAS 31.51N 82.85W
04/13/2020 M55 MPH COFFEE GA ASOS
DOUGLASS MUNICIPAL AIRPORT REPORTED A THUNDERSTORM WIND
GUST OF 55 MPH AT 640 AM ET.
&&
SCORDEROLocal storm report, Apr 13, 7:02 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
702 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM TSTM WND GST ALMA 31.54N 82.48W
04/13/2020 M49 MPH BACON GA ASOS
ALMA ASOS MEASURED A PEAK GUST TO 49 MPH.
&&Local storm report, Apr 13, 7:04 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
704 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 AM TSTM WND DMG 2 E DOUGLAS 31.51N 82.82W
04/13/2020 Coffee GA EMERGENCY MNGR
TREES AND POWER LINES DOWN ACROSS COFFEE COUNTY. ROOF ON
HOME COLLAPSED ON SLEEPY HALLOW FARM ROAD.
&&
SCORDEROLocal storm report, Apr 13, 7:25 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
725 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 AM TSTM WND DMG 5 WNW DOUGLAS 31.54N 82.93W
04/13/2020 Coffee GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS WIND DAMAGE TO A VACATE MOBILE
HOME NEAR CHANEY ROAD AND HIGHWAY 32. TIME ESTIMATED
BASED ON RADAR.
&&
RBRICKERLocal storm report, Apr 13, 7:45 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
745 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM TSTM WND DMG ODUM 31.67N 82.03W
04/13/2020 WAYNE GA LAW ENFORCEMENT
WAYNE COUNTY SHERIFFS OFFICE REPORTS MULTIPLE HOUSES
DAMAGED IN THE VICINITY OF ODUM.
&&
NELSONLocal storm report, Apr 13, 7:54 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
754 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM TSTM WND GST JESUP 31.60N 81.89W
04/13/2020 M41.00 MPH Wayne GA AWOS
JESUP GEORGIA AWOS STATION KJES MEASURED A GUST TO 41
MPH.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:40 AM EDT | Special Weather Statement | JAX | Appling, Coffee, Jeff Davis | 80 min |
| Apr 13, 5:31 AM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 59 min |
| Apr 13, 5:50 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 55 min |
| Apr 13, 6:20 AM EDT | Tornado Warning | JAX | Atkinson, Coffee | 29 min |
| Apr 13, 6:33 AM EDT | Tornado Warning | JAX | Bacon, Coffee, Jeff Davis | 23 min |
| Apr 13, 6:35 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Coffee, Jeff Davis, Pierce and 2 more | 55 min |
| Apr 13, 6:55 AM EDT | Tornado Warning | JAX | Appling, Bacon | 26 min |
| Apr 13, 7:09 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Brantley, Glynn, Pierce, Ware and 1 more | 66 min |
| Apr 13, 7:14 AM EDT | Tornado Warning | JAX | Appling, Wayne | 35 min |
| Apr 13, 7:20 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Brantley, Charlton, Clinch, Coffee and 3 more | 55 min |
| Apr 13, 8:12 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 63 min |
| Apr 13, 8:15 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Wayne | 45 min |
| Apr 13, 8:44 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 47 min |
| Apr 13, 9:50 AM EDT | Special Weather Statement | JAX | Clinch | 25 min |
| Apr 13, 10:05 AM EDT | Special Weather Statement | JAX | Camden, Charlton | 55 min |
| Apr 13, 3:28 AM EDT | Small Craft Advisory | JAX | 12 hr | |
| Apr 13, 8:18 AM EDT | Special Marine Warning | JAX | 3 hr | |
| Apr 13, 8:35 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 55 min |
| Apr 13, 9:15 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 60 min |
| Apr 13, 10:12 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 63 min |
| Apr 13, 10:18 AM EDT | Special Marine Warning | JAX | 57 min | |
| Apr 13, 10:55 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Nassau | 50 min |
| Apr 13, 11:10 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 13, 11:39 AM EDT | Special Weather Statement | JAX | Nassau | 51 min |
| Apr 13, 12:04 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Apr 13, 12:45 PM EDT | Special Weather Statement | JAX | Duval | 45 min |
| Apr 13, 12:58 PM EDT | Special Marine Warning | JAX | 92 min | |
| Apr 13, 3:40 PM EDT | Special Weather Statement | JAX | Bradford | 50 min |
| Apr 13, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 33 min |
| Apr 13, 4:14 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| Apr 13, 4:17 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay | 43 min |
| Apr 13, 4:24 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 13, 4:42 PM EDT | Special Weather Statement | JAX | Putnam | 33 min |
| Apr 13, 4:46 PM EDT | Special Weather Statement | JAX | Saint Johns | 44 min |
| Apr 13, 4:48 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 42 min |
| Apr 13, 5:39 PM EDT | Special Marine Warning | JAX | 96 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.